본문 바로가기
KERD
논문KCI 등재

Docetaxel-Induced Onycholysis: The Role of Subungual Hemorrhage and Suppuration

2

조회

0

다운로드

0

인용

0

참고문헌

주제분류의학일반

초록

Abstract

Nail changes are common side effects of taxane chemotherapeutic agents. Docetaxel (TaxotereⓇ) is known to cause a great incidence of nail change. Various types of nail changes have previously been reported as a result of treatment with taxanes. We describe 2 cases of severe nail changes induced by docetaxel. The patients had previously been diagnosed with breast cancer and advanced gastric cancer, respectively. During the course of treatment with docetaxel, nail changes became apparent in both patients. Initially, they complained of nail bed purpura. Subungual hematomas with hemopurulent discharge were later observed in several fingers. Drainage of the hemopurulent material occurred spontaneously in our cases, leading to onycholysis. Following drainage, the pain in the nail with subungual hemoprulent material was relieved immediately and spontaneous healing of the patients' nails was noticed after few months. Subungual hemorrhage and suppuration therefore are considered causes of onycholysis and the pain in these patients. Although systemic or topical antibiotics were not used to treat these patients, antibiotics may be also worthwhile to hasten the drainage of the subungual hematomas and suppuration in patients for quick relief of pain.

참고문헌 (14)

  1. "Docetaxel is a major cytotoxic drug for the treatment of advanced breast cancer: a phase II trial of the Clinical Screening Cooperative Group of the European Organization for Research and Treatment of Cancer", 13, pp.314~322 (1995)
  2. "Phase II trial of docetaxel in patients with platinum-refractory advanced ovarian cancer", pp.2301~8
  3. "Phase II study of docetaxel for recurrent or metastatic non-small-cell lung cancer", pp.1238~44
  4. "Nail changes due to docetaxel", 146, pp.709~710 (2002)
  5. "Taxane-induced nail changes: incidence, clinical presentation and outcome", 14, pp.333~337 (2003)
  6. "Nail changes secondary to docetaxel (Taxotere)", 198, pp.288~290 (1999)
  7. "Severe nail changes due to Docetaxel treatment", 13, pp.610~611 (2003)
  8. "Docetaxel-induced nail dystrophy", 43, pp.293~296 (2002)
  9. "Onycholysis associated with weekly administration of paclitaxel", 33, pp.584~586 (1999)
  10. "Docetaxel-induced subungual hemorrhage", 194, pp.419~420 (1997)
  11. "Onycholysis and subungual haemorrhages secondary to systemic chemotherapy (paclitaxel)", 17, pp.459~460 (2003)
  12. "Subungal abscesses: a new ungual side-effect related to docetaxel therapy", 143, pp.462~463 (2000)
  13. "Docetaxel-induced nail changes--a neurogenic mechanism: a case report", 58, pp.167~174 (2002)
  14. "Clinical picture: nail changes secondary to docetaxel", 357, pp.910~ (2001)

관련 논문AI추천

이 간행물의 다른 논문 (13건)